# SDR VNAA2010021600005

- Difficulty date: February 9, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 14,313 hours, 14,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE DURING TEST AT CAK.  MAINTENANCE TROUBLESHOT, RECONNECTED THE FLOOR EMERGENCY LIGHT STRIP AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
